# SDR AALA201506299015

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 67,181 hours, 25,217 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 6455072
- Part serial: 353
- Condition: Failed
- Location: Recirculation
- Part time: 11,976 hours, 3,204 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 739 EN-ROUTE, ELECTRICAL ODOR REPORTED BETWEEN ROWS 24 - 27 INFLIGHT.  FUMES WERE CONFIRMED.  IFE SWITCH TURNED OFF, BUT FUMES PERSISTED.  ALL CABIN LIGHTS WERE TURNED OFF & FUMES SUBSIDED.  IFE SWITCH TURNED BACK ON.  REPLACED RT CABIN RECIRCULATION FAN AMM TASK 21-25-01-004-092.  SYS CHECKED OK FOR SERVICE.
